EconPapers    
Economics at your fingertips  
 

On maximum likelihood estimation of stochastic frontier production models

Lung-Fei Lee ()

Journal of Econometrics, 1983, vol. 23, issue 2, 269-274

Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(93)90081-F
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:23:y:1983:i:2:p:269-274

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-07-28
Handle: RePEc:eee:econom:v:23:y:1983:i:2:p:269-274